A family of shifted harmonic sums

Full text for this resource is not available from the Research Repository.

Sofo, Anthony ORCID: 0000-0002-1277-8296 and Srivastava, HM (2014) A family of shifted harmonic sums. The Ramanujan Journal, 37 (1). 89 - 108. ISSN 1382-4090

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/29822
DOI 10.1007/s11139-014-9600-9
Official URL http://link.springer.com/article/10.1007/s11139-01...
Subjects Historical > FOR Classification > 0101 Pure Mathematics
Current > Division/Research > VU College
Keywords Euler-type sums; harmonic numbers; binomial coefficients; summation formulas; hypergeometric identity
Citations in Scopus 33 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login